Strong Completeness of Provability Logic for Ordinal Spaces (bibtex)
by Juan P. Aguilera, David Fernández-Duque
Reference:
Strong Completeness of Provability Logic for Ordinal SpacesJuan P. Aguilera, David Fernández-DuqueJ. Symb. Log., volume 82, number 2, pages 608–628, 2017.
Bibtex Entry:
@article{DBLP:journals/jsyml/AguileraF17,
  author    = {Juan P. Aguilera and
               David Fern{\'{a}}ndez{-}Duque},
  title     = {Strong Completeness of Provability Logic for Ordinal Spaces},
  journal   = {J. Symb. Log.},
  volume    = {82},
  number    = {2},
  pages     = {608--628},
  year      = {2017},
  url       = {https://doi.org/10.1017/jsl.2017.3},
  doi       = {10.1017/jsl.2017.3},
}
Powered by bibtexbrowser